# SDR P5CA9600325

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGED WITH TWO FASTENERS POPPED, STA 1840 AT STR 44.  REMOVED AND CLEANED LEVEL TWO CORROSION FROM SKIN AND SURROUNDING STRUCTURE IAW SRM 51-10-06.  REPAIRED IAW SRM 53-30-03.
